MathSciNet Relay Station
MathSciNet bibliographic data
MR1026877 20M10 (18A32)
Rhodes, John; Weil, Pascal Decomposition techniques for finite semigroups, using categories. I, II. J. Pure Appl. Algebra 62 (1989), no. 3, 269–284, 285–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement